# SDR FDEA201311142776

- Difficulty date: November 14, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 72,685 hours, 16,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT TIE-DOWN INBD AREA WITH CORRODED.  REMOVED AND REPLACED IAW SRM 51-31-01, REVISION 53.  NEW FLOOR SUPPORT FABRICATED IAW DWG WSP 0668, REVISION B.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 118.
